I had an allergic reaction to Doxycycline and broke out with hives and skin rashes. What can I do to clear it up?
Welcome to icliniq.com.
The presented photograph is not hives (attachment removed to protect patient identity). It is chronic dermatitis. It has nothing to do with Doxycycline. You need a medium potency Corticosteroid cream like Betamethasone valerate 1 % twice daily for two weeks with an anti-allergic tablet like Loratidine 10 mg once daily for 10 days. Hives are different. They appear reddish and appear and disappear. In that case, you need same anti-allergic tablet mentioned above plus Calamine lotion. If it is severe, you need to see a GP. It requires injectable medications.
Was this answer helpful?|
Query: Hello doctor,My TSH level is 0.056. I am at present taking Thyronorm 75 mcg as I have been suffering from hypothyroidism before. At present, I have low blood pressure and I feel dizzy and weak. Read Full »
Query: Hi doctor, I am a 19-year-old female. I had my wisdom teeth taken out about four days ago, and now the gum behind where the wisdom tooth used to be is very swollen and causing pain. Read Full »
Article Overview: This article discusses the clinical presentation, diagnosis and management of seborrheic dermatitis in both infants and adults. Read Article
Seborrheic dermatitis is a papulosquamous disorder with an inflammatory component. It is characterized by well-defined erythema and accompanied by overlying greasy scales. Seborrheic dermatitis will be seen over areas rich in sebum namely scalp, eyebrows, center of the face, eyelids, around and in t... Read Article
Ask your health query to a doctor online?Ask a Dermatologist Now